Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296287] of Chad Schoen

Papers Published

  1. Schoen, C, The geometric genus of a desingularized fiber product of elliptic surfaces, Proceedings of the American Mathematical Society, vol. 141 no. 3 (2013), pp. 745-752, ISSN 0002-9939 [doi]
    (last updated on 2017/12/14)

    Abstract:
    A formula for the geometric genus is given under the assumption of tame ramification. © 2012, American Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320